# SDR 038463

- Difficulty date: November 20, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Engine: Ge CT75A2
- Engine time: 27,609 hours, 28,365 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CREW NOTICED THAT LT ENGINE OIL PRESSURE AND TEMPERATURE BOTH INDICATED ZERO.  CREW ABORTED T/O AND RETURNED TO GATE IN ERI.  A/C TAKEN OUT OF SERVICE 11-20-03 AT 0835 (LT).
